# SDR SWAA2021080499993

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 58,406 hours, 34,685 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 663; RBL 8.5'; WL 45; 1.00' CRACK IN CENTER WING TANK LOWER SKIN TO BS 663 BULKHEAD ATTACH ANGLE.   REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  DETAILED INSPECTION OF REPAIR AREA & UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5.  HFEC IAW B737 NDT P6 51-00-00 P23, NO DEFECTS.   FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.   TREATED & PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5.   INSTALLED REPAIR PARTS. BONDING CHECK CHECKS GOOD IAW SRM 57-10-10-2R-5 REPAIR 5.  C/W CAP & FILLET SEALED REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5.
